# SDR UPS04843264

- Difficulty date: September 11, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 68,469 hours, 45,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LONGERON 14L CRACKED AT CANTED FRAME STA 1740.  CUT OUT DAMAGED AREA.  NDT VERIFIED NO CRACKS NOTED AT CUT OUT.  FABRICATED REPAIR ANGLE & FILLER AND INSTALLED IAW DC-8 SRM 53-2-2 FIG 11.
